CaltechAUTHORS
  A Caltech Library Service

Items where Person is "Zhou-Qing"

Up a level
Export as [feed] Atom [feed] RSS 1.0 [feed] RSS 2.0
Group by: Date | Item Type | First Author | No Grouping
Jump to: 2006
Number of items: 1.

2006

Jiang, Boju and Ni, Yi and Wang, Shicheng et al. (2006) Embedding infinite cyclic covers of knot spaces into 3-space. Topology, 45 (4). pp. 691-705. ISSN 0040-9383. https://resolver.caltech.edu/CaltechAUTHORS:20150421-115920260

This list was generated on Wed Nov 25 11:44:55 2020 PST.